brain-icon
Migraines headche?
Sir I m from migraine(associated vertigo).. Initially it started in late Aug15.. I fells lot of giddiness.. I had left the food. That time symptom are light headche, nausea, giddiness. That time I was on vertin, betacap, Venlafaxine.then I had taken pregrabalin, clonazepam for 2 months, now I m taking betacap (40mg) / day, and edited (5mg) / day. Now I feels stiffness in neck( morning time), shoulder pain,i have occipital headache starting from base of head...is stiffness is meds side-effects. I had done mri brain, CT scan of head, hrct of temporal bone, CT scan of cervical spine,and blood test like cbc-esr, suger, thyroid, kidney serum, vitamin b12 level. All reports r normal. I had bilateral hearing loss but within a normal limit(21.5db).kidly suggest some remedy, meds, to get rid of this problem. Presently symtom : neck stiffness, little giddiness, some time aura symptoms, pain near temples radiated towards upper head.
115 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 18 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

Dear Sir The vertigo may be due to some problem in the nerve which supplies the ear. Since you have hearing loss, this is probably the cause for vertigo too Please share the reports in private chat and I will look at those and get back to you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.